# SDR DALA13027031402

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC INSPECTION ON RT BS 903.5, RBL 89, WL 200 FRAME INNER CHORD TRANSITION RADIUS APPROX 1.0" IN LENGTH.  RT BS 903.5, RBL 89, WL 200 FRAME REPAIR CARRIED OUT IAW WC 5311-01195-09-03B.
